# SDR CALA0000634

- Difficulty date: May 6, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N71828
- Make and model: Doug DC-9-82
- Aircraft serial: 49488
- Aircraft time: 41,719 hours, 19,807 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO DOOR BOTTOM LIP BENT.  A REPAIR DOUBLER WAS INSTALLED IAW SRM 52-05, FIGURE 4.
